| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (display issue) issue; the reporter alleged the display screen gets dim and goes blank faster than normal.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 08-may-2019 with the following findings: on investigation, the display screen demonstrated a dim/fading/color spectrum issue as alleged in the initial complaint.Investigation duplicated the complaint.Unrelated to the original complaint, the battery compartment was noted to be cracked during the investigation.